# SDR CWQA09032010

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N154AK
- Make and model: Lear 60LEAR
- Aircraft serial: 114
- Aircraft time: 4,421 hours, 2,641 cycles
- Engine: Pwa PW305A
- Engine time: 4,421 hours, 2,641 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: H

## Discrepancy

LT ENGINE OIL PRESS LIGHT ILLUMINATED, ENGINE ROLL BACK TO 35 PERCENT N1, SWITCHED OFF ENGINE SYNC, N1 RETURNED TO 55 PERCENT AND OIL PRESSURE INCREASED AND SETTLED IN GREEN ARC BUT 10 PSI BELOW NORMAL.  ENGINE COMPUTER DOWNLOADED, OEM ANALYZED AND REPORTED DOWNLOAD DATA INDICATES POSSIBLE ENGINE FLAME OUT DUE TO LOSS OF AIR PRESSURE.  REPLACEMENT OF LT ENGINE ALL THREE AIR PRESSURE BLOW OFF VALVES PER OEM RECOMMENDATIONS IN PROGRESS AT THIS TIME.
